Facebook Pixel
EmpowHER Guest

Plan B question

By Anonymous November 28, 2013 - 9:47am
Rate This

I had sex on November 16th the condom broke and a few hours later I took plan b to be safe. On November 18th I got my period (it was due on this date or around this time) my period was a lot heavier and lasted a few days longer than usual. Am I okay ?

Add a Comment2 Comments

Yes that is normal, I also took Plan B and when I got my period it was a lot more severe than usual, but it lasted my usual 5 days. I also took a pregnancy test about 4 week after the incident and about 6 weeks after the incident and both tested negative.

December 26, 2013 - 2:07pm
EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Many of the side effect of any emergency pill can be, changes to your next period. Such as an earlier or later, heavier or lighter period.  The only way to know if you are not pregnant, it's to take a home pregnancy test.

Hope this was helpful?



November 29, 2013 - 5:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!